On the composition of Gauss and Poisson probability laws
Doklady Akademii Nauk, Tome 114 (1957) no. 1, pp. 21-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_1_a4,
author = {Yu. V. Linnik},
title = {On the composition of {Gauss} and {Poisson} probability laws},
journal = {Doklady Akademii Nauk},
pages = {21--24},
year = {1957},
volume = {114},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_1_a4/}
}
Yu. V. Linnik. On the composition of Gauss and Poisson probability laws. Doklady Akademii Nauk, Tome 114 (1957) no. 1, pp. 21-24. http://geodesic.mathdoc.fr/item/DAN_1957_114_1_a4/